Alert archive / Pennsylvania / High Wind Warnings in 2008

High Wind Warning 5, NWS State College, PA

December 31, 20089 counties in Pennsylvania

NWS State College, PA issued this high wind warning at Dec 31, 2008, 3:22 AM EST for 9 counties in Pennsylvania. It took effect at Dec 31, 2008, 8:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 31, 2008, 3:22 AM EST (08:22 UTC)
In effect from
Dec 31, 2008, 8:00 AM EST
Expired
Dec 31, 2008, 2:11 PM EST
In force
6 hr
Issued by
NWS State College, PA

Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, Schuylkill County, PA, York County, PA

The radar

The State College radar (KCCX), 125 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2008-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2008-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3105 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 310822
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 AM EST WED DEC 31 2008

PAZ036-056-057-059-063>066-312030-
/O.UPG.KCTP.WI.Y.0015.081231T1200Z-090101T0000Z/
/O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
322 AM EST WED DEC 31 2008

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM
EST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY
FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE
AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

PAZ058-312030-
/O.NEW.KCTP.HW.W.0005.081231T1300Z-090101T0600Z/
SCHUYLKILL-
322 AM EST WED DEC 31 2008

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM
EST THURSDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER SUSQUEHANNA VALLEY
FROM WEST TO EAST AROUND SUNRISE. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON BY THE
AFTERNOON...WITH OCCASIONAL GUSTS NEAR 60 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

PAZ004>006-010>012-037-041-042-045-046-049>053-312030-
/O.EXB.KCTP.WI.Y.0015.081231T1600Z-090101T0600Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
322 AM EST WED DEC 31 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST
THURSDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS NORTH CENTRAL PENNSYLVANIA
FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON BY THE
AFTERNOON...WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PAZ017>019-024>028-033>035-312030-
/O.EXT.KCTP.WI.Y.0015.081231T1000Z-090101T0600Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
322 AM EST WED DEC 31 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. 

A STRONG COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL PENNSYLVANIA
FROM WEST TO EAST EARLY THIS MORNING. IMMEDIATELY BEHIND THE
FRONT...WINDS WILL QUICKLY INCREASE AND SHIFT TO THE WEST
NORTHWEST. SUSTAINED WINDS OF 20 TO 25 MPH WILL BE COMMON...WITH
OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH.

WINDS WILL REMAIN GUSTY THROUGH THE EVENING...THEN GRADUALLY
SUBSIDE LATER TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STEINBUGL/DANGELO
1 follow-up statement
000 
WWUS71 KCTP 311911
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EST WED DEC 31 2008

PAZ036-056>059-063>066-010600-
/O.CAN.KCTP.HW.W.0005.000000T0000Z-090101T0600Z/
/O.EXA.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
211 PM EST WED DEC 31 2008

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH
EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL
GRADUALLY SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PAZ004>006-010>012-017-037-041-042-312015-
/O.CAN.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
211 PM EST WED DEC 31 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THIS EVENING BEFORE SUBSIDING LATER TONIGHT.

$$

PAZ018-019-024>028-033>035-045-046-049>053-010600-
/O.CON.KCTP.WI.Y.0015.000000T0000Z-090101T0600Z/
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
211 PM EST WED DEC 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. 

SUSTAINED NORTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON THROUGH
EARLY EVENING...WITH OCCASIONAL GUSTS TO AROUND 45 MPH. WINDS WILL
GRADUALLY SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DEVOIR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this high wind warning went out at Dec 31, 1:30 AM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Dec 31, 1:30 AM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
130 AM EST WED DEC 31 2008

.SYNOPSIS...
THE LARGE SCALE PATTERN CONTINUES TO SHOW AN ANOMALOUS RIDGE OVER
GREENLAND WITH A TROUGH BENEATH THE RIDGE OVER EASTERN NORTH
AMERICA. LOOKING LIKE A REX BLOCK. THIS WILL KEEP OUR REGION
ACTIVE WITH A SERIES OF WAVES MOVING IN THE FAST FLOW ACROSS OUR
REGION AT FAIRLY REGULAR INTERVALS FOR THE NEXT 2-7 DAYS. THE
RIDGE...FORECAST TO MOVER OVER THE BAFFIN SEA....APPEARS TO BE
HIGHLY PREDICTABLE AND IS SETTING UP POTENTIAL CONDITIONS
FAVORABLE FOR COASTAL STORMS.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
RADAR STARTING TO SHOW SOME RETURNS. STILL THINK WIDESPREAD SNOW
IS A FEW HOURS OFF. EXPECT A TIGHT NORTH...SOUTH GRADIENT TO THE
SNOW... LITTLE TO THE SOUTH...SEVERAL INCHES ACROSS NORTH CENTRAL
PA...TO PERHAPS SOME HEAVIER AMTS NORTH AND EAST OF A BRADFORD...
BLOOMSBURG LINE. WILL LEAVE ADVISORY UP. STILL THINK TRACK IS
BORDERLINE...BUT DYNAMICS ARE GOOD FOR A HEAVIER BURST OF SNOW.

SEE AFT DISC BELOW.

DRY AIRMASS PERSIST ACROSS CENTRAL PA THIS AFTN...AS CLIPPER
SYSTEM APPROACHES FROM THE NORTHWEST LATER THIS EVENING. MOISTURE
SHOULD POOL INTO LLVL/S ARND MIDNIGHT WITH SNOW OVERSPREADING THE
NORTHWEST MTNS BY 03Z. DGZ IS MARGINALLY SATURATED...WITH A LITTLE
CONCERN ABOUT -20C ISOTHERM SATURATION...HOWEVER GIVEN WE ARE
LOOKING AT A FORCED SNOW EVENT RATIO/S WILL BE 20:1 OR 30:1 IN
SOME PLACES...PRESENTING A HIGH FLUFF FACTOR OVERNIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
COLD FRONT WILL QUICKLY PUSH THROUGH CENTRAL PA WED MORNING...WITH
A TIGHT PRESSURE GRADIENT IMMEDIATELY FOLLOWING FRONTAL PASSAGE.
CLIPPER SYSTEM WILL BE DEPARTING THE REGION TO THE EAST BY MID-
MORNING. SNOW ACCUMS SHOULD TAPPER TO FLURRIES AS WINDS BECOME
GUSTY FROM THE NORTHWEST. ACROSS THE LAUREL HIGHLANDS STRETCHING
EAST INTO THE LOWER SUSQ VALLEY...MIXED LAYER GUIDANCE TAPS
40-50KT GUSTS. IT DOESN/T APPEAR SUSTAINED WINDS WILL BE HIGHER
THAN 20-30 MPH...HOWEVER GUSTS COULD EASILY GET INTO THE 40-45 MPH
RANGE FOLLOWING FRONTAL PASSAGE. ACROSS THE NORTHWEST MTNS WIND
GUSTS SHUD BE LOWER IN THE 30-40 MPH RANGE.

NORTHWEST FLOW AND LLVL MOISTURE OFF OF LAKE ERIE COUPLED WITH
LAKE/SFC DELTA T/S IN THE UPPER TEENS SUGGEST CONTINUED LAKE
EFFECT FLURRIES FOR THE NORTHWEST MTNS WITH SOME UPSLOPE FORCED
SNOW IN LAUREL HIGHLANDS/ALLEGHENIES. STILL LOOKS FAVORABLE THAT
SNOW WILL END SHORTLY BEFORE 00Z THUR...BUT IT COULD CONTINUE FOR
THE FIRST PART OF THE NIGHT. HAVE MAINTAINED ACCUMS FOR WED
AFTN/EVE ADDITIONAL INCH OR TWO IN THE WEST AFTER THE CLIPPER
PASSES. BARELY A FLURRY SHOULD BE FALLING IN CENTRAL PA BY THE
TIME THE BALL DROPS. HIGHS SHOULD BE 5-10F BELOW NORMAL WED IN THE
NW WITH MORE CLOUDS AND SHSN...BUT CLOSER TO NORMAL IN THE SE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
NEW YEARS DAY SHOULD GET OFF TO A COLD START BUT PROVE TO BE A
MOSTLY SUNNY DAY. LATE AFTERNOON HIGH TEMPERATURES SHOULD REBOUND TO
NEAR NORMAL LEVELS.

FRIDAY SHOULD BE A MOSTLY CLOUDY TO CLOUDY DAY. A FAST MOVING SHORT
WAVE COULD BRING A DUSTING TO A FEW INCHES OF SNOW TO THE REGION.
THE WAVE IS TOO FAST MOVING AND LACKS ANY SOUTHERN STREAM ENERGY
TO BE OF MUCH CONCERN. ADDITIONALLY...THE SURFACE WAVE PASSES TOO
FAR NORTH AND THE OLD RULE OF CLIPPERS SHOULD APPLY...YOU NEED
THEM TO PASS OVER OR TO YOUR SOUTH TO GET SIGNIFICANT SNOWFALL.

SATURDAY HIGH PRESSURE BUILDS IN SO IT SHOULD BE A SEASONABLE DAY
WITH MOSTLY SUNNY SKIES OVER MUCH OF THE REGION.

SUNDAY AND MONDAY SHOULD BE RELATIVELY QUIET DAYS...A SECOND HIGH
PRESSURE SYSTEM SHOULD DRIFT OVER THE REGION LATE SUNDAY INTO
MONDAY. THERE IS A VERY WEAK FRONT IN THE GFS/GEFS AHEAD OF THE
SECOND ANTICYCLONE WHICH COULD TRIGGER SNOW SHOWERS OR LIGHT SNOW.
THE GFS AND GEFS HAVE SHOWN SOME UNCERTAINTY WITH THIS SYSTEM.
BEST GUESS IS THERE COULD BE PERIOD OF LIGHT SNOW SUNDAY OR EARLY
MONDAY.

AFTER MONDAY CONFIDENCE IN THE FORECAST ERODES. MOST ENSEMBLE
PREDICTION SYSTEMS (EPS) SHOW A RIDGE OVER THE BAFFIN SEA BY
SUNDAY. HEIGHT ANOMALIES OF 2-3 STANDARD DEVIATIONS ABOVE NORMAL
OVER THE BAFFIN SEA AND BAFFIN ISLAND ARE CLEARLY VISIBLE.
ADDITIONALLY...THE LOW TO THE SOUTH FORMS A NICE REX BLOCK. THE NCEP
RMOP PAGE SUGGESTS THIS IS A HIGH CONFIDENCE FORECAST TOO. GREAT
PATTERN FOR POTENTIAL EAST COAST WINTER STORMS (ECWS). BUT WE
COULD MISS ANY SHORT-WAVES AT THIS TIME RANGE MOVING IN THE FAST
FLOW OVER OUR REGION.

BASED MOST OF FORECAST PACKAGE ON THE 0600 UTC GEFS AND 12Z
MODELS. BUT THIS BLOCK SHOULD TREND THINGS COLDER OVER EASTERN
NORTH AMERICA AND OUR REGION. THE 12Z GEFS IS CLEARLY COLDER. WITH
THE BLOCK...IT SHOULD GET MORE DIFFICULT FOR STORMS TO TRACK OVER
OR TO OUR NORTH. THE SOUTHERN STREAM STORM FORECAST IN THE TUE-WED
TIME FRAME COULD HOLD MORE SNOW POTENTIAL...SHOULD IT DEVELOP.
LOTS OF UNCERTAINTY AND THE EPS WE USE ARE ABOUT 100KM RESOLUTION
SO ANY SIGNIFICANT SHORT-WAVES WOULD LIKELY BE MISSED.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A QUICK 5Z HAND ANALYSIS SHOWS THE CLIPPER LOW MOVG EWD ACROSS
SRN LAKE ERIE/XTRME NE OH...WITH ATTENDANT WARM/CLD FNTL BNDRYS
XTENDING EAST ACROSS CENTRAL PA/SWWD ALONG AND SOUTH OF THE OH
RVR VLY. ALL TERMINALS VFR AS OF 06Z WITH PCPN NOT YET REACHING
THE SFC IN THE NORTH DUE TO LOW DEWPOINTS...HOWEVER A QUICK
DETERIORATION IN CIGS/VIS IS XPECTED ACROSS THE WEST/CENTRAL
AIRFIELDS OVER THE NEXT THREE TO SIX HOURS AS THE CLIPPER MOVES
EAST INTO CENTRAL PENN. BFD SHOULD BE THE FIRST SITE TO GO DOWN
/MVFR TO IFR/ AS RADAR AND SAT TRENDS INDICATE A DEVELOPING MOD TO
HVY SNOW BAND OVR NRN PA. THE INTENSIFYING BAND WILL SPREAD EWD
INVOF THE PA/NY BORDER THRU 12Z...WITH SNFL RATES OF 1-2 INCHES
PER HOUR PSBL.

SFC WINDS TURN NRLY/NWLY EARLY WED BEHIND THE DEEPENING CLIPPER LOW.
A TIGHTENING PRESSURE GRADIENT...STRONG 3 TO 6 HR PRES RISES AND
COLD ADVECTION WILL RESULT IN DOWNRIGHT BLUSTERY WINDS...GUSTING
BTWN 40-50 MPH AT TIMES THRU MUCH OF TDY. WINDS WILL GRADUALLY
SUBSIDE BY TNT AS HIGH PRES MOVES IN FROM THE WEST.

THE HIGH PRESSURE SLIDES SOUTH/EAST ACROSS THE CENTRAL APPALACHIANS
ON THUR WITH VFR XPECTED. FLYING CONDS WILL DETERIORATE AGAIN
FRI/SAT AS ANOTHER CLIPPER LOW SLIDES SEWD THROUGH THE LWR GRT
LKS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
PAZ004>006-010>012-037-041-042.
WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR PAZ017>019-024>028-033>036-056-057-059-063>066.

&&

SYNOPSIS...GRUMM
NEAR TERM...DANGELO/BEACHLER/MARTIN
SHORT TERM...DANGELO/BEACHLER
LONG TERM...GRUMM
AVIATION...RXR/STEINBUGL
Hazardous weather outlook, Dec 30, 2:32 PM EST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 PM EST TUE DEC 30 2008

PAZ004>006-010>012-037-041-042-311945-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
232 PM EST TUE DEC 30 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ017>019-024>028-033>036-056-057-059-063>066-311945-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
232 PM EST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

PAZ045-046-049>053-058-311945-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
232 PM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

BEACHLER

Nearby

High Wind Warnings in Pennsylvania, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.